Top answers from doctors based on your search:
Disclaimer

can a low thyroid cause pitting edema in lower legs

A 40-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Edema has been: Reported with use of ripserdal. Please let your prescribing provider know promptly about your edema.
2
2 thanks
Dr. Stuart Plotkin
42 years experience Podiatry
Probably not: There is no listing of edema being caused by Risperdal but any side effect is possible. I would look at poss varicose veins, hormones or other drug re ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 30-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Eval: It is very important to have this evaluated. Bilateral pitting edema means that this is more than a musculoskeletal issue. Your physician will need to ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Joshua Davidson
18 years experience Allergy and Immunology
Likely a side effect: Water retention is a very common side effect of prednisone, and this could account for your symptoms, particularly after 12 days. My question is, why ... Read More
1
1 thank
Dr. Glynis Ablon
29 years experience Dermatology
I would see doctor: as soon as possible. This could be infection, or something else, should get better if it was just allergic reaction
1
1 thank
A 36-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Abnormal: These are abnormal findings and could be due to vasculitis or significant venous insufficiency. I feel you need further evaluation and explanation of ... Read More
1
1 thank
A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Can: One of the consequence of untreated hypothyroidism is heat failure and that can cause pitting edema. Myxedema can cause non-pitting edema. In either c ... Read More
A 40-year-old female asked:
Dr. Thomas Inwood
35 years experience Podiatry
Hypothyroid: Generally not circulatory issues unless the edema is tremendous, but definitely edema. See your family doc for help.
3
3 thanks
A 37-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
See doc.: Edema of the extremities is only very rarely related to hypothyroid. When it does occur it is usually with marked and protracted hypothyroid ( very hi ... Read More
A 23-year-old female asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
Yes: Elevate legs as high and as long as possible. Cool water and lubrication will help. It will feel better every day & be ok in 10 days.
A 42-year-old member asked:
Dr. Anthony LaBarbera
28 years experience Pediatrics
See below: This may be a sign of heart failure, or kidney disease. You need to be evaluated.
A 26-year-old female asked:
Dr. Joseph Woods
28 years experience Pathology
It might lead to one: This appears to be a result of congestive heart failure/ fluid retention. This is usually in people in their sixth decade of life (50-60). However y ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month